# SDR NOCA01309

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N90915
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY SEAT 28C INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY AS PER AMM 33-51-11.  OPS CHECK OK.
